# SDR 03FDEA01963

- Difficulty date: November 21, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP FOUND VANE TO TRACK ATTACHMENT NR 4 WITH SLOT CORRODED AS MARKED. RT OUTBD FLAP  VANE TO TRACK ATTACHMENT NR 4 CORROSION REPAIRED AS PER FEDEX EA 1-5750-74256, WING RT OUTBOARD FLAP NR 4 FITTING SUPPORT VANE TO TRACK CORROSION.
